# SDR 04FDEA01364

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - O/B FLAP I/B HINGE (WING SIDE), SIDE LINK SPOTFACE FOUND CORRODED.  CORROSION REMOVED. ORIGINAL LUG THICKNESS: 0.393, MATERIAL REMOVED: 0.003, REMAINING THICKNESS OF LUG: 0.390 REWORKED AREA REPAIRED AS PER EA 1-5750-76674. LT O/B TRAILING EDGE FLAP - INBOARD HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS - REPAIR.
